Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1655
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorProdinger, Helmut-
dc.date.accessioned2019-07-04T14:19:40Z
dc.date.available2019-07-04T14:19:40Z
dc.date.issued2013-05-
dc.identifier.citationKiliç, E., & Prodinger, H. (2013). Variants of the Filbert matrix. Fibonacci Quart, 51(2), 153-162.en_US
dc.identifier.issn0015-0517-
dc.identifier.urihttps://www.fq.math.ca/Papers1/51-2/KilicProdinger.pdf-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1655-
dc.description.abstractA variation of the Filbert matrix from [1] is introduced, which has one additional Fibonacci factor in the numerator. We also introduce its Lucas counterpart by taking Lucas numbers instead of Fibonacci numbers in a similar manner. Explicit formulæ are derived for the LU-decompositions, their inverses, the inverse matrix, as well as the Cholesky decompositions. The approach is to use q-analysis and to guess the relevant quantities, and proving them later by induction.en_US
dc.language.isoenen_US
dc.publisherFibonacci Associationen_US
dc.relation.ispartofThe Fibonacci Quarterlyen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.titleVariants of the Filbert Matrixen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume51en_US
dc.identifier.issue2en_US
dc.identifier.startpage153en_US
dc.identifier.endpage162en_US
dc.identifier.wosWOS:000217589800010-
dc.identifier.scopus2-s2.0-84878843707-
dc.institutionauthorKılıç, Emrah-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ4-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

WEB OF SCIENCETM
Citations

14
checked on Jan 11, 2025

Page view(s)

108
checked on Mar 31, 2025

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.